AIMS Mathematics, 2019, 4(3): 1019-1033. doi: 10.3934/math.2019.3.1019.

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Applications and theorem on common fixed point in complex valued b-metric space

1 Department of Mathematics and Computer and Science, Larbi ben M’hidi University, Oum el Bouaghi, Algeria
2 Laboratory of mathematics, informatics and systems (LAMIS) Larbi Tebessi university, Tebessa, Algeria

In this paper, a common fixed point theorem for four self-mappings satisfying rational contraction has been proved in complex valued b-metric space. Then, examples are provided to verify the effectiveness and usability of our main results. Finally, we validate our results by proving both the existence and the uniqueness of a common solution of the system of Urysohn integral equations and the existence of a unique solution for linear equations system.
  Article Metrics

Keywords complex valued b-metric space; common fixed point; compatible mapping; weakly compatible mapping; integral equations; linear system

Citation: Khaled Berrah, Abdelkrim Aliouche, Taki eddine Oussaeif. Applications and theorem on common fixed point in complex valued b-metric space. AIMS Mathematics, 2019, 4(3): 1019-1033. doi: 10.3934/math.2019.3.1019


  • 1.S. Aleksic, Z. Kadelburg, Z. D. Mitrovic, et al. A new survey: Cone metric spaces, ArXiv Preprint, ArXiv: 1805.04795.
  • 2.A. Akbar, B. Fisher and M. Khan, Common fixed point theorems in complex valued metric spaces, Numer. Func. Anal. Opt., 32 (2011), 243-253.    
  • 3.I. Bakhtin, The contraction mapping principle in quasimetric spaces, Func. An., Gos. Ped. Inst. Unianowsk., 30 (1989), 26-37.
  • 4.S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math., 3 (1922), 133-181.    
  • 5.K. Berrah, A. Aliouche and T. Oussaeif, Common fixed point theorems under Pata's contraction in complex valued metric spaces and an application to integral equations, Bol. Soc. Mat. Mex., (2019), 2296-4495.
  • 6.S. Bhatt, S. Chaukiyal and R. C. Dimri, Common fixed point of mappings satisfying rational inequality in complex valued metric space, Int. J. Pure. Appl. Maths., 73 (2011), 159-164.
  • 7.S. Czerwik, Contraction mappings in b-metric spaces, Acta Mat. Inf. Uni. Ostraviensis, 1 (1993), 5-11.
  • 8.S. Czerwik, Nonlinear set-valued contraction mappings in b-metric spaces, Atti Sem. Mat. Fis. Univ. Modena, 46 (1998), 263-276.
  • 9.A. K. Dubey and M. Tripathi, Common Fixed Point Theorem in Complex Valued b -Metric Space for Rational Contractions, J. Inf. Math. Sci., 7 (2015), 149-161.
  • 10.R. George, H. A. Nabwey, R. Rajagopalan, et al. Rectangular cone b-metric spaces over Banach algebra and contraction principle, Fixed Point Theory Appl., 2017 (2017), 14.
  • 11.H. Huang, G. Deng and S. Radenović, Some topological properties and fixed point results in cone metric spaces over Banach algebras, Positivity,23 (2019), 21-34.    
  • 12.G. Jungck, Common fixed points for noncontinuous nonself maps on nonmetric spaces,4 (1996), 199-215.
  • 13.K. P. R. Rao, P. R. Swamy and J. R. Prasad, A common fixed point theorem in complex valued b-metric spaces, Bull. Maths. Stat. res.,1 (2013), 1-8.
  • 14.F. Rouzkard and M. Imdad, Some common fixed point theorems on complex valued metric spaces, Comput. Math. Appl.,64 (2012), 1866-1874.    
  • 15.R. K. Verma and H. K. Pathak, Common fixed point theorems for a pair of mappings in complex-Valued metric spaces, J. Maths. Comput. Sci.,6 (2013), 18-26.    
  • 16.F. Vetro and S. Radenović, Some results of Perov type in rectangular cone metric spaces, J. Fix. Point Theory A.,20 (2018), 41.
  • 17.W. Sintunavarat and P. Kumam, Generalized common fixed point theorems in complex valued metric spaces and applications, J. Inequal. Appl.,2012 (2012), 84.


This article has been cited by

  • 1. Pakhshan M. Hasan, Nejmaddin A. Sulaiman, Fazlollah Soleymani, Ali Akgül, The existence and uniqueness of solution for linear system of mixed Volterra-Fredholm integral equations in Banach space, AIMS Mathematics, 2020, 5, 1, 226, 10.3934/math.2020014

Reader Comments

your name: *   your email: *  

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved